| Model Number |
FASTPASS SCORPION-MF WITH FLUSHPORT |
| Medical Device Problem Codes |
Break (1069); Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a rotator cuff surgery using speedbridge the scorpion did not close and the surgeon was unable to complete the suture.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: b5, d9, g3, h3, h6.The reported event was confirmed as one unpackaged ar-13997mff, fastpass scorpion-mf with flushport, batch number 15051240, was received for investigation and upon visual inspection, it was observed that a part of the upper moving jaw is broken off at the trap door (see evaluation pictures 1 + 3).Functional testing was not performed due to the damage of the device.No fragments were returned for evaluation.The most likely cause for the reported failure can be attributed to improper use / device handling.Further the distal end shows signs of metal surface oxidation (see evaluation picture 3).
Event or Problem Description
Additional information: during the visual inspection of the goods upon receipt, it was identified that part of the upper, movable jaw was broken off.It was confirmed that no part of the device broke during the surgery.The damage didn`t occur during a surgery.